# SDR SWAA2021062295972

- Difficulty date: June 24, 2020
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A41004
- Part serial: 010706
- Condition: Delaminated
- Location: Rt Spoiler 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SPOILER 12 FOR CUSTOMER REQUEST (SEVERAL DENT AND DELAMINATION) AT RT WING / REPLACED SPOILER 12 IAW B737-700 AMM 27-62-91-400- 801 AND PERFORMED OUTBOARD GROUND SPOILER TEST IAW B737-700 AMM 27-62-91-000-802 TEST IS OK POS 12 TAG 708071 P/N OFF 113A4100-4 S/N OFF 010706 P/N ON 113A4100-2 S/N ON 005031
